İçereği Atla
Mucinex Rapid+Clear Maximum Strength Cold & Cough Medicine, Fever, Pain, Headache, & Cough Relief with Acetaminophen & Dextromethorphan, Rapid Release Liquid Gels for Adults, 16 Count

Price:

15,12 €


Mucinex Rapid+Clear Maximum Strength Cold & Cough Medicine, Fever, Pain, Headache, & Cough Relief with Acetaminophen & Dextromethorphan, Rapid Release Liquid Gels for Adults, 16 Count

https://nutricity.cy/shop/brsreyadbv7reg34-mucinex-rapid-clear-maximum-strength-cold-cough-medicine-fever-pain-headache-cough-relief-with-acetaminophen-dextromethorphan-rapid-release-liquid-gels-for-adults-16-count-135885 https://nutricity.cy/web/image/product.template/135885/image_1920?unique=b21e24e
(0 review)
3 sold in last 24 hours

Stock Expiry Date: 01-04-2027

Made in the USA
100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • PAIN RELIEF: Acetaminophen helps reduce fever and helps relieve body aches and headache associated with cold and flu
  • COUGH RELIEF: The cough suppressant, Dextromethorphan HBr, helps reduce the urge to cough
  • COLD MEDICINE: Mucinex Rapid Clear Pain, Headache, & Cough is a trusted cold medicine for adults, offering relief from cold and flu symptoms including fever, body pain, sore throat, headache, and cough
  • HEADACHE RELIEF: Helps relieve headaches including those associated with cold and flu
  • RAPID RELEASE LIQUID GELS: Mucinex Rapid Clear liquid gels start working fast

15,12 € 15.12 EUR 15,12 € Vergi Dahil

Not Available For Sale

(0,95 € / events)
4 people are viewing this right now

Displayed price includes all duties & taxes.

  • Brand Brand Brand
  • Flavor
  • Unit Count
  • Form
  • Ağırlık
  • Ürün Faydaları
  • Dosage Form
  • Üretici yapımcı
  • Malzemeler
  • Ürün Türü
  • Ürün için özel kullanımlar
  • Aktif Malzemeler
  • UPC
  • Paket Türü Adı
  • Hedef seyirci
  • Marka adı
  • Age Range Description
  • Konteyner Türü
  • 1.
  • Ek Özellikler

Bu kombinasyon mevcut değil.

Bize Ulaşın
Cold & Flu Relief
Flavor Pain, Headache & Cough
Ürün Faydaları Cough Relief, Vücut Ağrısı Yardımı, Ateş Kontrolü, Headache Relief
Malzemeler Glycerin, büyücüler, 1 1 1, jelatin, Perylene Glycol, Temizlenmiş su, Hypromellose, Povidone, Mannitol, Titanyum Dioksit., FD&C Yellow No. 6, Isopropyl Alcohol, Polyethylene Glycol 400, light mineral oil, Pain Reliever/Fever Reducer, Lecithin (Sunflower), 4-Sorbitan, (In Each Capsule): Active Ingredients: Acetaminophen (325 mg), Dextromenthorphan HBr (10 mg), Cough Suppresant. Inactive Ingredients: FD&C Red No. 40
Ürün için özel kullanımlar Ateş, Cough, Headache
Aktif Malzemeler Dextromethorphan, Acetaminophen
Brand Brand Brand Mucinex
Unit Count 16.0 Count
Form Yumuşak
Ağırlık 1.41 Eyunces
Dosage Form Softgels
Üretici yapımcı Reckitt Benckiser Healthcare
Ürün Türü Cold & Flu Relief
UPC 363824999456
Paket Türü Adı Box Box
Hedef seyirci Unisex-Adults
Marka adı Mucinex
Age Range Description Yetişkin Yetişkin Yetişkin
Konteyner Türü Box Box
1. 5 x 3 x 1 inches
Ek Özellikler Rapid Release
  • Buy Four or More Offer

    4 veya daha fazla ürün aldığınızda %5 indirim kazanırsınız

  • Next Purchase Offer
    Bir sonraki alışverişinizde %5 indirim kazanın.
  • Ships From(Cyprus)
    Siparişler Brooklyn, ABD'den işlenir ve gönderilir.

  • Delivery Offer(Cyprus)
    200€ üzerindeki siparişlerde ücretsiz teslimatın tadını çıkarın.
Delivery Detail
Tahmini teslimat süreleri: 12-26 gün (Uluslararası). 3-6 gün (Yerli)
Safe Checkout
Garantili Güvenli Ödeme
Return Policy

30 Günlük İade Garantisi Güvenle desteklenen alışverişler, 30 günlük iade desteği ile.

Free Return Pickup
Ücretsiz iade alımı mevcut
İadeleri kapınızdan ekstra bir ücret ödemeden halledeceğiz.
SKU
BRSREYADBV7REG34
Kategori
Sağlık Bakımı , Over-Counter İlaçları , Cough & Cold , Cold & Flu Relief
Barcode
363824999456
Tags

 

When cold and flu symptoms like body pain, headache, sore throat, and cough strike, reach for Maximum Strength Mucinex Rapid Clear Pain, Headache, & Cough liquid gels. This medicine starts working fast to help relieve your worst cold and flu symptoms.

With Acetaminophen, a reliable pain reliever and fever reducer, these liquid gels provide powerful headache relief, body pain relief, and sore throat relief.
Dextromethorphan HBr, a cough suppressant, reduces the urge to cough.

Count on Mucinex for powerful relief from your worst cold and cough symptoms.

Use as directed. For ages 12 years and older.

Important information

Safety Information

Keep out of children reach.

Ingredients

(In Each Capsule): Active Ingredients: Acetaminophen (325 mg), Pain Reliever/Fever Reducer; Dextromenthorphan HBr (10 mg), Cough Suppresant. Inactive Ingredients: FD&C Red No. 40, FD&C Yellow No. 6, Gelatin, Glycerin, Hypromellose, Isopropyl Alcohol, Lecithin (Sunflower), Light Mineral Oil, Mannitol, Polyethylene Glycol 400, Povidone, Propylene Glycol, Purified Water, 1,4-Sorbitan, Sorbitol, Titanium Dioxide.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

5 x 3 x 1 inches; 1.41 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Sorumluluk Reddi
Besin takviyeleri ilaç değildir. Bu web sitesinde satılan ürünler, herhangi bir hastalığın teşhisi, tedavisi, iyileştirilmesi veya önlenmesi amacıyla tasarlanmamıştır. Bir tıbbi durumunuz varsa, kullanmadan önce her zaman bir sağlık uzmanına danışın. Bireysel sonuçlar farklılık gösterebilir. Sipariş vererek, ülkenizin ithalat düzenlemelerine uymayı kabul edersiniz. Belirtilen yerlerde geçerli gümrük ve vergileri karşılıyoruz.